# SDR AALA201703149002

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,667 hours, 21,229 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CENTER TANK LEFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH FUEL IN CENTER TANK.  ACCOMPLISHED FIM 28-22-00-810-801. RESET LEFT UNIVERSAL FAULT INTERRUPTER  IAW FIM 28-22-00-810-822. OPERATIONAL CHECK GOOD.
